Annali di Matematica Pura ed Applicata

, Volume 160, Issue 1, pp 321–330

Upper semicontinuity of Nemytskij operators

  • A. Cellina
  • A. Fryszkowski
  • T. Rzezuchowski
Article

DOI: 10.1007/BF01764132

Cite this article as:
Cellina, A., Fryszkowski, A. & Rzezuchowski, T. Annali di Matematica pura ed applicata (1991) 160: 321. doi:10.1007/BF01764132

Summary

The upper semicontinuity of the Nemytskij map from Lp to Lq, associated to a multivalued map G(λ, x) upper semicontinuous in x, si proved.

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1991

Authors and Affiliations

  • A. Cellina
    • 1
  • A. Fryszkowski
    • 2
  • T. Rzezuchowski
    • 3
  1. 1.S.I.S.S.A.Trieste
  2. 2.ZyrardowPoland
  3. 3.WarszawaPoland